International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064




Downloads: 1 | Views: 192 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 11 Issue 8, August 2022 | Rating: 4.3 / 10


Positive Integer Solutions of Some Pell Equations via Generalized Bi-Periodic Fibonacci and Generalized Bi-Periodic Lucas Sequences

S. Sriram | P. Veeramallan


Abstract: Let C be a non-perfect square positive-integer and C=m^2?1,m^2?2,m^2?m. The basic solution of the Pell equation is found in the present articlex^2-Cy^2=?1by using Continued fraction expansion of ?C. Also, in terms of Generalized Bi-Periodic Fibonacci and Lucas sequences, we obtain all positive-integer solutions of the Pell equation x^2-Cy^2=?1.


Keywords: Continued fraction, Pell equations, Generalized Bi-Periodic Fibonacci and Lucas sequences


Edition: Volume 11 Issue 8, August 2022,


Pages: 1050 - 1053



How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top